# SDR UALA2010102203914

- Difficulty date: October 22, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 68,743 hours, 25,823 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT EVAC LT AT DR 4LH INOP.  CLEANED LAMP SOCKET AND REPLACED LAMP. OPS CKS OK.
